On Lipschitz continuity of policy functions in continuous-time optimal growth models
AbstractThis paper proves the C1,1 differentiability of the value function for continuous time concave dynamic optimization problems, under the assumption that the instantaneous utility is C1,1 and the initial segment of optimal solutions is interior. From this result, the Lipschitz dependence of optimal solutions on initial data and the Lipschitz continuity of the policy function are derived, by adding an assumption of strong concavity of the integrand.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Springer in its journal Economic Theory.
Volume (Year): 14 (1999)
Issue (Month): 2 ()
Note: Received: July 29, 1996; revised version: November 25, 1997
Contact details of provider:
Web page: http://link.springer.de/link/service/journals/00199/index.htm
Find related papers by JEL classification:
- C61 - Mathematical and Quantitative Methods - - Mathematical Methods; Programming Models; Mathematical and Simulation Modeling - - - Optimization Techniques; Programming Models; Dynamic Analysis
- O41 - Economic Development, Technological Change, and Growth - - Economic Growth and Aggregate Productivity - - - One, Two, and Multisector Growth Models
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Aliprantis, C.D. & Camera, G. & Ruscitti, F., 2009. "Monetary equilibrium and the differentiability of the value function," Journal of Economic Dynamics and Control, Elsevier, vol. 33(2), pages 454-462, February.
- Colin Rowat, 2005.
"Non-Linear Strategies in a Linear Quadratic Differential Game,"
05-05, Department of Economics, University of Birmingham.
- Rowat, Colin, 2007. "Non-linear strategies in a linear quadratic differential game," Journal of Economic Dynamics and Control, Elsevier, vol. 31(10), pages 3179-3202, October.
- Colin Rowat, 2005. "Non-linear strategies in a linear quadratic differential game," GE, Growth, Math methods 0502001, EconWPA.
- Aliprantis, C.D. & Camera, G. & Ruscitti, F., 2007. "Monetary Equilibrium and the Differentiability of the Value Function," Purdue University Economics Working Papers 1199, Purdue University, Department of Economics.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.